American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F67) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Michah Sageev and Daniel T. Wise. Cores for quasiconvex actions. Proc. Amer. Math. Soc. 143 (2015) 2731-2741.
Abstract, references, and article information   
View Article: PDF

[2] Mathieu Carette. Virtually splitting the map from $\operatorname{Aut}(G)$ to $\operatorname{Out}(G)$. Proc. Amer. Math. Soc. 143 (2015) 543-554.
Abstract, references, and article information   
View Article: PDF

[3] Hideki Miyachi and Toshihiro Nogi. On extendibility of a map induced by the Bers isomorphism. Proc. Amer. Math. Soc. 142 (2014) 4181-4189. MR 3266988.
Abstract, references, and article information   
View Article: PDF

[4] Claire Renard. Circular characteristics and fibrations of hyperbolic closed 3-manifolds. Proc. Amer. Math. Soc. 142 (2014) 3649-3664.
Abstract, references, and article information   
View Article: PDF

[5] Dennis Dreesen. Hilbert space compression under direct limits and certain group extensions. Proc. Amer. Math. Soc. 141 (2013) 421-436. MR 2996947.
Abstract, references, and article information   
View Article: PDF

[6] Christian Wegner. The $K$-theoretic Farrell-Jones conjecture for CAT(0)-groups. Proc. Amer. Math. Soc. 140 (2012) 779-793. MR 2869063.
Abstract, references, and article information   
View Article: PDF

[7] Camille Petit. Harmonic functions on hyperbolic graphs. Proc. Amer. Math. Soc. 140 (2012) 235-248. MR 2833536.
Abstract, references, and article information   
View Article: PDF

[8] Wen-yuan Yang. Separable subgroups have bounded packing. Proc. Amer. Math. Soc. 139 (2011) 3217-3218. MR 2811277.
Abstract, references, and article information   
View Article: PDF

[9] Anand Pillay. On genericity and weight in the free group. Proc. Amer. Math. Soc. 137 (2009) 3911-3917. MR 2529900.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Daniel T. Wise. Nonpositive sectional curvature for $(p,q,r)$-complexes. Proc. Amer. Math. Soc. 136 (2008) 41-48. MR 2350386.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Parameswaran Sankaran. On homeomorphisms and quasi-isometries of the real line. Proc. Amer. Math. Soc. 134 (2006) 1875-1880. MR 2215114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Mario Bonk and Bruce Kleiner. Quasi-hyperbolic planes in hyperbolic groups. Proc. Amer. Math. Soc. 133 (2005) 2491-2494. MR 2146190.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] John Roe. Hyperbolic groups have finite asymptotic dimension. Proc. Amer. Math. Soc. 133 (2005) 2489-2490. MR 2146189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] S. O. Juriaans, I. B. S. Passi and Dipendra Prasad. Hyperbolic unit groups. Proc. Amer. Math. Soc. 133 (2005) 415-423. MR 2093062.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Martin R. Bridson and Charles F. Miller III. Recognition of subgroups of direct products of hyperbolic groups. Proc. Amer. Math. Soc. 132 (2004) 59-65. MR 2021248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1